×

Found 213 Documents (Results 1–100)

100
MathJax

A glimpse into Thurston’s work. (English) Zbl 1479.57040

Ohshika, Ken’ichi (ed.) et al., In the tradition of Thurston. Geometry and topology. Cham: Springer. 1-58 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Continuous and discontinuous piecewise-smooth one-dimensional maps. Invariant sets and bifurcation structures. (English) Zbl 1452.37002

World Scientific Series on Nonlinear Science. Series A 95. Hackensack, NJ: World Scientific (ISBN 978-981-4368-82-7/hbk; 978-981-12-0471-5/ebook). xiii, 634 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

A piecewise rotation of the circle, IPR maps and their connection with translation surfaces. (English) Zbl 1407.37061

Ferenczi, Sébastien (ed.) et al., Ergodic theory and dynamical systems in their interactions with arithmetics and combinatorics. Lecture notes from the workshops held at the CIRM Jean-Morlet Chair, Marseille, France, Fall 2016. Cham: Springer; Paris: Société Mathématique de France SMF). Lect. Notes Math. 2213, 393-431 (2018).
MSC:  37E10 37E05 37E30
PDF BibTeX XML Cite
Full Text: DOI

Conjugations between two critical circle maps with non-integer exponents. (English) Zbl 1403.37049

Azamov, Abdulla (ed.) et al., Differential equations and dynamical systems. 2 USUZCAMP. Selected papers based on the presentations at the special session of the 2nd USA-Uzbekistan conference on analysis and mathematical physics, Urgench, Uzbekistan, August 8–12, 2017. Cham: Springer (ISBN 978-3-030-01475-9/hbk; 978-3-030-01476-6/ebook). Springer Proceedings in Mathematics & Statistics 268, 153-168 (2018).
MSC:  37E10 37E45
PDF BibTeX XML Cite
Full Text: DOI

On linearization of circle diffeomorphisms. (English) Zbl 1403.37048

Azamov, Abdulla (ed.) et al., Differential equations and dynamical systems. 2 USUZCAMP. Selected papers based on the presentations at the special session of the 2nd USA-Uzbekistan conference on analysis and mathematical physics, Urgench, Uzbekistan, August 8–12, 2017. Cham: Springer (ISBN 978-3-030-01475-9/hbk; 978-3-030-01476-6/ebook). Springer Proceedings in Mathematics & Statistics 268, 1-8 (2018).
MSC:  37E10 37E45
PDF BibTeX XML Cite
Full Text: DOI

Poincaré recurrences in ergodic systems without mixing. (English) Zbl 1388.37006

Volchenkov, Dimitri (ed.) et al., Regularity and stochasticity of nonlinear dynamical systems. Cham: Springer (ISBN 978-3-319-58061-6/hbk; 978-3-319-58062-3/ebook). Nonlinear Systems and Complexity 21, 19-49 (2018).
MSC:  37A25 37B20 37E10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software